# SDR CA120227010

- Difficulty date: February 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 11,236 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Condition: Inoperative
- Location: Flap Position
- Part time: 11,880 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AN ACFT ON APPROACH DECLARED AN EMERGENCY LANDING WHEN THE FLIGHT CREW EXPERIENCED A FLAP ASYMMETRY CONDITION WHICH LOCKED THE FLAPS BETWEEN 25 AND 30 UNITS. THE ACFT MADE AN UNEVENTFUL LANDING AND WAS THEN MET BY MAINTENANCE. MAINTENANCE CARRIED OUT FIM 27-21, TASK 819-820 AND FOUND THE FLIGHT DECK FLAP POSITION INDICATOR TO BE AT FAULT.  THE INDICATOR WAS REPLACED AND TESTED IAW AMM 27-58-02. THE ACFT WAS RETURNED BACK TO SERVICE.  MORE INFORMATION TO BE ADDED WHEN A TEAR DOWN REPORT BECOMES AVAILABLE.
